# SDR UPS08152979

- Difficulty date: July 23, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 5,983 hours, 3,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327082100100
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-5, YR MAIN CARGO COMPT RT FLOORBOARD NR 262DM CRACKED BOTTOM SIDE AT TIE- DOWN CUT OUT.  REPAIRED MAIN CABIN FLOORBOARD NR 262DM IAW SRM 53-10-20 FIG 201 PARA 8A.
